HomeRegisterLog inFollow us on facebookFollow us on twitterFollow us on youtubeFollow us on LinkedinFollow us on PintrestContact usFeedback


Share  | 
 

 meds

View previous topic View next topic Go down 
AuthorMessage
emma;)

avatar


PostSubject: meds   Sun Aug 26, 2012 11:16 pm

My scalp it has become really dry itchy and flakey

Hi I have been put on acetazolamide to treat my IIH i have the side affects which i had been warned about the pins and needles in hands.and feet.

But there is something else that started when i began this medication it may seem like only a small thing but it really hurts and it is my scalp it has become really dry itchy and flakey i know it isnt something serious but it really does hurt and i am sure its these meds that habe caused it.

Has anyone else had side affects like this. Help
Back to top Go down
http://emma.derbyshire9@gmail.com
medmisfit
Admin2
Admin2
avatar


PostSubject: Re: meds   Mon Aug 27, 2012 9:34 pm

The medication is a diuretic, so basically removes fluid from your body..it's not a surprise that you're drying out. I would look for moisturizing products (shampoo/conditioner)..Tea Tree by Paul Mitchell is really good, but has strong smell and can be pricey. I'm not sure if they still sell hot oil treatments over-the-counter, but they used to work pretty well too. Your stylist may be able to recommend something for your hair type. If you start getting sores or losing your hair, I'd talk to the physician about changing meds. Oh, and drink plenty of water! Don't over do it, but make sure you're getting your 8 glasses =]
Back to top Go down
Heidi
Admin1
Admin1
avatar


PostSubject: Re: meds   Tue Aug 28, 2012 8:25 pm

When I was on Diamox I used to wash my hair with Johnsons baby shampoo because of it having that effect on my scalp, and I stayed away from hairspray too. I also used to use hot oil on my hair at least once a month too.
Back to top Go down
http://www.ihaveiih.com
Sponsored content




PostSubject: Re: meds   

Back to top Go down
 

meds

View previous topic View next topic Back to top 

 Similar topics

+
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
www.ihaveiih.com :: General Discussions ::   :: IIH and Medication-
Jump to:  
DISCLAIMER This group is not managed by anyone in the medical profession, but by people who are either affected by, or are closely connected to IIH. Information provided on this site is meant to complement & not replace any advice or information from a health professional, users and members are reminded that medical professionals should always be consulted in all aspects of health needs.
Protected by Copyscape Web Copyright Protection Software
Top Disability Websites
Make a forum | © phpBB | Free forum support | Contact | Report an abuse | Free forum